JournalsprimsVol. 44, No. 2pp. 699–724

Good Geometry on the Curve Moduli

  • Shing-Tung Yau

    Harvard University, Cambridge, United States
  • Kefeng Liu

    Zhejiang University, Hangzhou, China
  • Xiaofeng Sun

    Lehigh University, Bethlehem, United States
Good Geometry on the Curve Moduli cover
Download PDF

Cite this article

Shing-Tung Yau, Kefeng Liu, Xiaofeng Sun, Good Geometry on the Curve Moduli. Publ. Res. Inst. Math. Sci. 44 (2008), no. 2, pp. 699–724

DOI 10.2977/PRIMS/1210167341